Hookiem when I had treatment last year I found the docetaxal very hard to deal with. Yes your taste buds are hit hard with this stuff however keep in mind that you only have two more to go. Now you know what to expect you deal with the next treatment a lot better. Be kind to yourself it will pass but bear in mind that most of the ladies who go through this treatment feel the same. Kind regards
Hi Hookiem Sorry to read that you are feeling so low, our helpliners are only a phone call away for a listening ear if you feel up to it, lines are open during the week 9-5 and Saturday 10-2 on 0808 800 6000. They will be able to talk to you about further support from BCC which may help too such as 'Someone like me' which is a telephone/email peer support service on a one to one basis, you can read about our services here:
I have been feeling really lonely and fed up since I had my Docetaxel last Tuesday, my energy level is rubbish and horrible taste buds, I can't seem to get going and generally feeling really down. Everyday seems such a long day when you're on your own, though it does feel better when there are friends around. I just want to know how long before I feel a little normal? What can I do to get myself out of this rut? I am just so fed up!